# SDR COMA2010101850225

- Difficulty date: October 17, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N430CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7461
- Aircraft time: 23,459 hours, 19,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R5341260
- Condition: Cracked
- Location: Fuselage
- Part time: 23,459 hours, 19,332 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 CAP ANGLE CRACKED AT LBL 9.  CUT OUT DAMAGED AREA AND INSTALLED NEW CAP ANGLE SECTION IAW REO 601R-53-41-260 LT REP.
